# SDR DL76L992101

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON EEC WIRING UNDER PLATE 432FR, ONE WIRE HAS INSULATION CHAFE.  WRAPPED WIRE WITH TAPE UNTIL REPLACEMENT IS DONE AT A LATER DATE.
